# SDR WX0A2021092773842

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 53,724 hours, 32,919 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Obstructed
- Location: Rt Wing Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) F/CTL SLATS FAULT ON CLIMB OUT, CYCLED FLAPS LEVER SLAT FAULT REMAINED. / FOUND RIGHT WING #2 SLAT HAD CONTACTED A SCREW THAT WOULDN'T ALLOW THE SLATS TO FULLY RETRACT. SEE N/R # 832847 FOR SLAT REPAIR. PERFOMRED OPS CHECK OF SLATS IAW AMM 27-84-00 WITH NO DEFECTS. A/C OK FOR SERVICE."
